Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Bonet, José Dierolf, Susanne and Aye Aye, Khin 2006. Dense subspaces of quasinormable spaces. Mathematische Nachrichten, Vol. 279, Issue. 7, p. 699.

    Bonet, José 1997. Intersections of Fréchet Schwartz spaces and their duals. Archiv der Mathematik, Vol. 68, Issue. 4, p. 320.

  • Proceedings of the Edinburgh Mathematical Society, Volume 36, Issue 2
  • June 1993, pp. 277-281

On the lifting of bounded sets in Fréchet spaces

  • José Bonet (a1) and Susanne Dierolf (a2)
  • DOI:
  • Published online: 01 January 2009

This paper considers the behaviour of a quotient map between Fréchet spaces concerning the lifting of bounded sets. The main result shows that a quotient map between Fréchet spaces that lifts bounded sets with closure (or equivalently such that its strong transpose is a topological isomorphism) must also lift bounded sets without closure.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

6.J. Bonet , S. Dierolf and C. Fernández , The bidual of a distinguished Fréchet space need not be distinguished, Archiv Math. 57 (1991), 475478.

11.H. Jarchow , Locally Convex Spaces (B.G. Teubner, Stuttgart1981).

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *